# SDR WVER201302079301

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N930L
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 19,830 hours, 16,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318115
- Condition: Cracked
- Location: Fuselage
- Part time: 19,830 hours, 16,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED ON FWD EDGE JUST AFT OF FS 280.00 BULKHEAD.  REPAIRED CRACKED STRINGER IAW BOMBARDIER SERVICE BULLETIN SB670BA-53-040 REV C, DATED SEP 20/2012.
